Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

125 Publications


2019 | Published | Thesis | IST-REx-ID: 6681 | OA
Zhechev, Stephan Y. Algorithmic Aspects of Homotopy Theory and Embeddability. Institute of Science and Technology Austria, 2019, doi:10.15479/AT:ISTA:6681.
[Published Version] View | Files available | DOI
 

2019 | Published | Journal Article | IST-REx-ID: 6982 | OA
Akitaya, Hugo, et al. “Recognizing Weak Embeddings of Graphs.” ACM Transactions on Algorithms, vol. 15, no. 4, 50, ACM, 2019, doi:10.1145/3344549.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7034 | OA
Fulek, Radoslav, and Jan Kynčl. “Counterexample to an Extension of the Hanani-Tutte Theorem on the Surface of Genus 4.” Combinatorica, vol. 39, no. 6, Springer Nature, 2019, pp. 1267–79, doi:10.1007/s00493-019-3905-7.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7093 | OA
Huszár, Kristóf, et al. “On the Treewidth of Triangulated 3-Manifolds.” Journal of Computational Geometry, vol. 10, no. 2, Computational Geometry Laborartoy, 2019, pp. 70–98, doi:10.20382/JOGC.V10I2A5.
[Published Version] View | Files available | DOI | arXiv
 

2019 | Published | Journal Article | IST-REx-ID: 7108 | OA
Goaoc, Xavier, et al. “Shellability Is NP-Complete.” Journal of the ACM, vol. 66, no. 3, 21, ACM, 2019, doi:10.1145/3314024.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Conference Paper | IST-REx-ID: 7230 | OA
Arroyo Guevara, Alan M., et al. “Extending Simple Drawings.” 27th International Symposium on Graph Drawing and Network Visualization, vol. 11904, Springer Nature, 2019, pp. 230–43, doi:10.1007/978-3-030-35802-0_18.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2019 | Published | Conference Paper | IST-REx-ID: 7401 | OA
Fulek, Radoslav, and Jan Kyncl. “Z_2-Genus of Graphs and Minimum Rank of Partial Symmetric Matrices.” 35th International Symposium on Computational Geometry (SoCG 2019), vol. 129, 39, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, doi:10.4230/LIPICS.SOCG.2019.39.
[Published Version] View | Files available | DOI | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 285 | OA
Huszár, Kristóf, et al. On the Treewidth of Triangulated 3-Manifolds. Vol. 99, 46, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, doi:10.4230/LIPIcs.SoCG.2018.46.
[Submitted Version] View | Files available | DOI | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 309 | OA
Akitaya, Hugo, et al. Recognizing Weak Embeddings of Graphs. ACM, 2018, pp. 274–92, doi:10.1137/1.9781611975031.20.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 425 | OA
Matoušek, Jiří, et al. “Embeddability in the 3-Sphere Is Decidable.” Journal of the ACM, vol. 65, no. 1, 5, ACM, 2018, doi:10.1145/3078632.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 433 | OA
Fulek, Radoslav, and János Pach. Thrackles: An Improved Upper Bound. Vol. 10692, Springer, 2018, pp. 160–66, doi:10.1007/978-3-319-73915-1_14.
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2018 | Published | Conference Paper | IST-REx-ID: 5791 | OA
Fulek, Radoslav, and Csaba D. Tóth. Crossing Minimization in Perturbed Drawings. Vol. 11282, Springer, 2018, pp. 229–41, doi:10.1007/978-3-030-04414-5_16.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 5960 | OA
Rohou, Simon, et al. “Proving the Existence of Loops in Robot Trajectories.” The International Journal of Robotics Research, vol. 37, no. 12, SAGE Publications, 2018, pp. 1500–16, doi:10.1177/0278364918808367.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 6355 | OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, e7, Cambridge University Press, 2018, doi:10.1017/fms.2018.7.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2018 | Published | Journal Article | IST-REx-ID: 6774 | OA
Filakovský, Marek, et al. “Computing Simplicial Representatives of Homotopy Group Elements.” Journal of Applied and Computational Topology, vol. 2, no. 3–4, Springer, 2018, pp. 177–231, doi:10.1007/s41468-018-0021-5.
[Published Version] View | Files available | DOI
 

2018 | Published | Journal Article | IST-REx-ID: 742 | OA
Dotterrer, Dominic, et al. “On Expansion and Topological Overlap.” Geometriae Dedicata, vol. 195, no. 1, Springer, 2018, pp. 307–317, doi:10.1007/s10711-017-0291-4.
[Published Version] View | Files available | DOI | WoS
 

2018 | Published | Conference Paper | IST-REx-ID: 184 | OA
Goaoc, Xavier, et al. Shellability Is NP-Complete. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16, doi:10.4230/LIPIcs.SoCG.2018.41.
[Published Version] View | Files available | DOI
 

2018 | Published | Conference Paper | IST-REx-ID: 185 | OA
Fulek, Radoslav, and Jan Kynčl. Hanani-Tutte for Approximating Maps of Graphs. Vol. 99, 39, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, doi:10.4230/LIPIcs.SoCG.2018.39.
[Published Version] View | Files available | DOI
 

2018 | Published | Conference Paper | IST-REx-ID: 186 | OA
Fulek, Radoslav, and Jan Kynčl. The ℤ2-Genus of Kuratowski Minors. Vol. 99, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 40.1-40.14, doi:10.4230/LIPIcs.SoCG.2018.40.
[Submitted Version] View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 

2017 | Published | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, Xavier, et al. “Bounding Helly Numbers via Betti Numbers.” A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, edited by Martin Loebl et al., Springer, 2017, pp. 407–47, doi:10.1007/978-3-319-44479-6_17.
[Published Version] View | Files available | DOI | Download Published Version (ext.)
 

Filters and Search Terms

department=UlWa

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed